# SDR ABXA9701418

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 581167
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH NR 4 ENGINE OIL PRESSURE WAS 30 PSI WITH LOW OIL PRESSURE LIGHT\NON.  SHUT DOWN NR 4 ENGINE.  WINDMILLING OIL PRESSURE WAS 3 PSI AT 20 PERCENT N2.  ENGINE WINDMILLED WITH OIL PRESSURE BELOW 8 PSI FOR 8 MINUTES.  REPLACED NR 4 ENGINE OIL PRESSURE RELIEF VALVE IAW PRATT-WHITNEY MM 72-00.  OPS AND LEAK CHECKED GOOD.
